| Model Number |
H74939031501610 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G4 - premarket / 510(k) #: k141150, k162350.
Event or Problem Description
It was reported that a balloon rupture occurred.The 99% stenosed target lesion was located in the severely tortuous and severely calcified superficial femoral artery.A 5.0mm x 150mm x 150cm sterling mr balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon fifth inflation at 10 atmospheres for 30 seconds.The device was removed without any problem, and the procedure was completed with another of same device.There were no patient complications as a result of this event.